ON ALGEBRAIC IDENTITIES ON A NEW INTEGER SEQUENCE WITH FOUR PARAMETERS


TEKCAN A., Ozkoc A., Engur M., Ozbek M. E.

ARS COMBINATORIA, vol.127, pp.225-238, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127
  • Publication Date: 2016
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.225-238
  • Bursa Uludag University Affiliated: Yes

Abstract

In this work, we define a new integer sequence related to Fibonacci and Pell sequences with four parameters and then derived some algebraic identities on it including, the sum of first non-zero terms, recurrence relations, rank of its terms, powers of companion matrix and the limit of cross-ratio of four consecutive terms of it.